Per citar aquest document: http://ddd.uab.cat/record/36377
La conjecture de Baum-Connes pour un feuilletage sans holonomie de codimension un sur une variété fermée.
Macho Stadler, Marta

Data: 1989
Resum: In [C2], Baum-Connes state a conjecture for the K-theory of C* algebras of foliations . This conjecture has been proved by T . Natsume [N2] for C∞ -codimension one foliations without holonomy on a closed manifold. We propose here another proof of the conjecture for this class of foliations, more geometric and based on the existence of the Thom isomophism, proved by A. Connes in [C3] . The advantage of this approach is that the result will be valid for all Cº-foliations.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 445-457, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33389_06


13 p, 362.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-05, darrera modificació el 2016-06-11



   Favorit i Compartir